# SDR A6WA202204058163

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 39,784 hours, 38,316 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stiffener
- Part number: 6001020427
- Part serial: NSA
- Condition: Cracked
- Location: Fs 516.00
- Part time: 39,784 hours, 38,316 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE STIFFENER AT FS 516, ON LH BL 45.00 IS CRACKED AS MARKED ****AIRCRAFT REMOVED FROM SERVICE**** REMOVED CRACKED ANGLE STIFFENER AND INSTALLED NEW ANGLE STIFFENER AT FS  516.00 ON LH BL 45.00 IAW ED# AWAC-CRJ253-01817
